# SDR 2019F00083

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 15,382 hours, 9,341 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Strap
- Part number: 671216141
- Condition: Chafed
- Location: Engine Beam
- Part time: 15,382 hours, 9,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED ENGINEERING LETTER DQ16045M1 DATED OCT. 9, 2018; 750-0183. FORWARD ENGINE BEAM (RIGHT SIDE) UPPER STRAP DAMAGE (CHAFE).
